# SDR QXEA2015010601135

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 9,541 hours, 10,114 cycles
- System (JASC): 5200 · Doors
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER EDGE BEAM CORRODED.  REMOVED AND REPLACED IAW  SRM 51-42-05, PAR E 1-8 AND SRM 51-42-45, PAR H 1-2.
